# SDR FDEA202409231335

- Difficulty date: September 23, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 36,305 hours, 20,371 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Leaking
- Location: Nr 1 Generator
- Component: Generator
- Component part number: 735874D
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RTO AT 75 KNOTS FOR GENERATOR 1 FAILURE ON ROLL AT  KGTF. TAXI BACK TO RAMP FOR MAINTENANCE.   #1 IDG FOUND LEAKING FROM SERVICING PORT.  REMOVED AND REPLACED #1 ENG IDG SERVICE FITTING AND PACKING. SERVICED  AND OPS CKED IDG IAW ABOVE LISTED REF. OPS AND LEAK CKS GOOD MEL CLEARED.
